# SDR HEEA076609

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,349 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: PHI101741
- Condition: Failed
- Location: Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STEP WON'T GO DOWN. REPLACED WITH SERVICEABLE PART.
